# SDR SWAA074773

- Difficulty date: September 24, 2007
- Submitted: September 25, 2007
- Operation: Air carrier
- Aircraft: N355SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25250
- Aircraft time: 54,145 hours, 48,156 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Rod End
- Part number: 6935981
- Condition: Worn
- Location: Spoiler Actuator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND RT WING NR 5 GROUND SPOILER OUTBOARD ACTUATOR ROD END BROKEN.  REMOVED AND REPLACED ROD END PER MM.
